Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 50 found articles
 
 
  Formulas on the lattice of fuzzy subalgebras in universal algebra
 
 
Title: Formulas on the lattice of fuzzy subalgebras in universal algebra
Author: Kuraoka, Takashi
Appeared in: Fuzzy sets and systems
Paging: Volume 158 (2007) nr. 16 pages 15 p.
Year: 2007
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 50 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands